You did not mention where in general your husband's cancer was located, but it is chest or above, it may cause more side-effects. Chemo is a very strong, very evasive treatment. It can cause many side effects in any part of your body besides nausea and vomiting. Different people had different reactions however. Some suffer less symptoms, and it depends on the strength and frequency of the treatments. Your Chemo team will not be surprised to hear these side-effects and are trained to steer you in the right direction. I would only take the advice of the workers at the center as they know all details of his illness. I wish you both well.
The chemotherapy is the treatment with the chemicals used to destroy cells. These cells can be cancerous cells. If the treatment is to kill the bacteria, the chemotherapeutic agent will be antibiotic. The chemotherapy causes many side effects but the itchy, dry and red eye which looks like allergic reactions are not documented with chemotherapy for cancer. However, this can be individual response. For more information, visit
Don't get upset chemotherapy drugs have many side effects which definitely include itchiness, dryness and redness in eyes. This may include many other side effects also. Mostly these side effects vanishes when a person is healthy, or when the treatment is over.